# SDR ASAA2025061558744

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 68,742 hours, 20,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY SIGN COVER DETACHED. GROUNDED - YES. SECURED CENTER AISLE EMERGENCY SIGN COVER PER AMM 33-51-01-960-802 PERFORMED EMERGENCY LIGHTS OPS TEST PER AMM 33-51-00-720-801, TEST OK.
